MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH HINGE POST; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH HINGE POST; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580)
Date of Event 07/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001822565-2021-02301, 0001822565-2021-02302, 0002648920-2021-00223, 0002648920-2021-00224, 0002648920-2021-00225.Medical product femoral component size e left item# 00588001501 lot# 62958321; tibial component precoat size 4 item# 00588000400 lot# 63185060; all poly patella standard size 32 mm diameter 8.5 mm thickness item# 00597206532 lot# 63382530; stem extension straight 11mm dia x 100mm length item# 00598801011 lot# 62893869; stem extension straight long 14mm dia x 155mm length item# 00598801114 lot# 37214059; report source - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately four years and ten months¿ post implantation due to unknown reasons.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.
 
Event or Problem Description
It was reported that a patient was revised approximately four years and ten months¿ post implantation due to instability.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Attempts to obtain additional information have been made; however, no more information is available.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE WITH HINGE POST
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12348764
Report Number0001822565-2021-02303
Device Sequence Number19143529
Product Code KRO
UDI-Device Identifier00889024199361
UDI-Public(01)00889024199361(17)210131(10)63256586
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K013385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberN/A
Device Catalogue Number00588005012
Device Lot Number63256586
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer09/16/2021
10/11/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/28/2021
10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;